# SDR AALA201810029013

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 74,466 hours, 12,132 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE AIRCRAFT WAS NOT GROUNDED.  OVERWING WINDOW SHADE AT SEAT 21A EMERGENCY EXIT IS DAMAGED.   MAINTENANCE R&R WINDOW SHADE AT SEAT 21A AS PER AMM 25-21-00, OPS CKS GOOD.
